# SDR DL757981416

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734219
- Condition: Failed
- Location: Apu Compt
- Component: 211734219
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FLAMED OUT IN FLT FOLLOWED PROCEDURES AND GOT APU FAULT LIGHT, NO START ALLOWED.  ONE ENG GEN PREV DEFERRED, ROBBED APU CONTROL ECU FROM A/C 628.  INSTALLED BITE CK OK.  OPERATED APU W/AIR AND ELECTRIC OPS NML.
